It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-09-2013, 01:34 PM   #1
Newbie
(male)
 
Join Date: Dec 2012
Location: Ohio
Posts: 6
Edithonus HB User
Question Feel Like I HAVE to Masturbate

Hello,

I'm currently taking Lithium, Geodon, Adderall, and Lexapro. I'm not sure if it has to do with my medications or not but at the same time everyday (around 4:00 PM) my muscles become "unsteady". If I close my eyes I can feel them pulsing and they shake or twitch. Also I have a feeling in my penis that is very distracting and sometimes I have to stop what I'm doing to masturbate. Also, my hands tremble but it gets a lot worse at this time. If I apply pressure to ANY part of my body I can feel movement.

I take my medications the same time everyday:
Adderall 20 MG - 7:50 AM
Lithium 900 MG - 7:50 AM
Lexapro 20 MG - 7:50 AM
Lithium 600 MG - 2:50 PM
Lexapro 20 MG - 2:50 PM
Geodon 80 mg - 8:00 PM

I've looked EVERYWHERE for a lithium / libido interaction but I can't find one so I guess it can't be that. The symptoms are completely cured for about 45 minutes to an hour after an ejaculation is achieved.

If it matters, I'm 16 years old.

I don't really want the responses telling me to just masturbate because this isn't normal. If I gave into it, I'd masturbate about 5 times a day and that's ridiculous... You shouldn't HAVE to at all.

There is a major different between an addiction and a need. In order to feel normal and be able to concentrate I HAVE to.

Thank you

 
Old 04-20-2013, 12:58 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2004
Posts: 1,021
gardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB Usergardenandcats HB User
Re: Feel Like I HAVE to Masturbate

Sounds like your on some heavy meds for age!!!!! More then likely you are having ......Akathisia: A movement disorder characterized by a feeling of inner restlessness and a compelling need to be in constant motion, as well as by actions such as rocking while standing or sitting, lifting the feet as if marching on the spot, and crossing and uncrossing the legs while sitting. People with akathisia are unable to sit or keep still, complain of restlessness, fidget, rock from foot to foot, and pace.Muscles twitching ect. This is brought on by ant Psychotics..Speak with your doctor about this.. Lowering your dosage of meds and adding a med that helps with this might be a good idea. usually Inderal or Cogentin..

 
Sponsors Lightbulb
   
Old 04-23-2013, 12:25 PM   #3
Junior Member
(male)
 
Join Date: Jun 2010
Posts: 14
imrj HB User
Re: Feel Like I HAVE to Masturbate

40mg of lexapro a day??? thats extremely rare.....need more background on your history to see why your doc feels this is adequate....definitely questionable under normal circumstances.....

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!